# SDR MASA2020051910075

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 13,838 hours, 8,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP.  REPLACED BULB
